# SDR VTZA95308

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6247 - IAD-BGM - ABORTED TAKEOFF DUE TO THE RIGHT ENGINE NOT MAKING TAKEOFF TORQUE.  TARGET TORQUE WAS 100 PERCENT, ACTUAL WAS 96 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED FUEL CONTROL SCREW 'X'.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
